# SDR CA060616006

- Difficulty date: June 15, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Bag JETSTM3101
- Aircraft time: 26,349 hours
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Damaged
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER DEPARTURE CLIMBING THROUGH 7500FT THE RIGHT ENGINE TORQUE STARTED TO FLUCTUATE.CREW PULLED THE QRH AND FOLLOWED THE DRILLS AND WERE GETTING 10-20% FLUCTUATION CAUSING THE A/C TO YAW RADICALLY LEFT AND RIGHT AT ALL POWER SETTINGS WITH TTL ON OR OFF SO A PRECAUTIONARY SHUTDOWN WAS PERFORMED AND RETURNED TO BASE WITHOUT INCIDENT. MTCE ENGINE RUNUPS CONFIRMED THE TQ FLUCTUATIONS AND TROUBLESHOOTING FOUND A LOOSE PIN CONNECTION ON THE RT ENGINE STRAIN GAUGE CONNECTOR. THE CONNECTION WAS REPAIRED AND THE A/C WAS RUN UP AND RETURNED TO SERVICE.
